# SDR DL757081743

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,821 hours, 30,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME STA 1500 AT S25L DENT.  REPAIRED IAW SRM 53-00-07 REPAIR NR 5 AT SAA ON NON ROUTINE 81608560001.
